# SDR 08FDEA00669

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BY L2 DOOR, FROM STATION 660 TO 740, LBL60, WL 208 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION FROM CREASE BEAM, L= 2", W= 1", D= 100 PERCENT, EXFOLIATED COMPLETELY THROUGH, BEYOND SRM 53-30-15, FIG 101, DETAIL IV LIMITS.  REMOVED AND REPLACED INNER CHORD, PN: 143N8328-53 (BEAM) IAW SRM 51-40-02.
